EconPapers    
Economics at your fingertips  
 

Stable Networks and Convex Payoffs

Sudipta Sarangi and Robert P. Gilles

Departmental Working Papers from Department of Economics, Louisiana State University

Abstract: Recently a variety of link-based stability concepts have emerged in the literature on game theoretic models of social network formation. We investigate two basic formation properties that establish equivalence between some well known types of stable networks and their natural extensions. These properties can be identified as convexity conditions on the network payoff structures.

Date: 2005-12
New Economics Papers: this item is included in nep-gth, nep-mic, nep-net and nep-soc
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
https://www.lsu.edu/business/economics/files/workingpapers/pap05_13.pdf (application/pdf)

Related works:
Working Paper: Stable Networks and Convex Payoffs (2005) Downloads
Working Paper: Stable Networks and Convex Payoffs (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lsu:lsuwpp:2005-13

Access Statistics for this paper

More papers in Departmental Working Papers from Department of Economics, Louisiana State University Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:lsu:lsuwpp:2005-13